# SDR SWAA2025031003180

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 67,911 hours, 40,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 AND 2 EMERGENCY LIGHTS ON FO SIDE INOP <[01].  REMOVED AND REPLACED FWD RH EMER LIGHT POWER SUPPLY IAW AMM 33-51-06; OPS CHECK GOOD.
